The calculus of variations approach to systems optimization.
Journal für die reine und angewandte Mathematik, Tome 217 (1965), pp. 1-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1965__217_150657,
author = {Carlos R. Cavoti},
title = {The calculus of variations approach to systems optimization.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--48},
year = {1965},
volume = {217},
zbl = {0133.36304},
url = {http://geodesic.mathdoc.fr/item/JRAM_1965__217_150657/}
}
Carlos R. Cavoti. The calculus of variations approach to systems optimization.. Journal für die reine und angewandte Mathematik, Tome 217 (1965), pp. 1-48. http://geodesic.mathdoc.fr/item/JRAM_1965__217_150657/